# SDR RYNA201210020038

- Difficulty date: October 2, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 66,080 hours, 14,205 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800906
- Part serial: 377751377752
- Condition: Failed
- Location: Zone 100
- Part time: 66,080 hours, 14,205 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DUAL AIR DATA COMPUTER FAILURE.  RETURNED TO LAND AT RFD.  REMOVED AND REPLACED LEFT AND RIGHT AIR DATA COMPUTERS PER AMM 34-12-01.  PERFORMED HIGH LEVEL LEAK CHECK PER AMM 34-11-00.  BOTH LEFT AND RIGHT PITOT STATIC SYSTEMS CHECKED NORMAL AND VERIFIED ACCURACY WITHIN LIMITS AT FIELD, 5000, 10,000, 20,000, 30,000,AND 40,000 FT.
